# SDR AALA20090630TUL39

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- Aircraft time: 69,741 hours, 37,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5016
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID BATTERY PACK FOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER AMM 33-60-98-4.  OPERATIONAL CHECKED PER WORK CARD 4289.
